| Catalog Number |
2C8857 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event occurred on an the unspecified date of november 2020, further described as "over the past couple of days".Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that three (3) vented paclitaxel sets would not flow.It was further reported that when the sets were hooked up to an unspecified pump, the drip chamber "locks up" and all the fluid drained into the drip chamber.The nurse would obtain normal flow by squeezing the drip chamber.This was identified during patient use.There was no report of patient injury, or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.